Small perturbations in nonlinear age-structured population equations

Boulanger, E.N. (1994). Small perturbations in nonlinear age-structured population equations. Journal of Mathematical Biology 32 (6) 521-533. 10.1007/BF00573458.

Full text not available from this repository.


A non-linear age-structured population dynamic model described by partial integro-differential equations is considered, where the non-linear term reflects the interaction among individuals. This non-linear model is interpreted as a perturbed linear one. An approximation method based on the ideas of averaging, of a slow time transformation and a power series expansion is suggested. The asymptotic properties of the approximate solution are analyzed. It is shown that the approximate solution remains close to the true solution as t → ∞.

Item Type: Article
Uncontrolled Keywords: Averaging; Nonlinear partial integro-differential equation; Population age structure; Small perturbations
Research Programs: System and Decision Sciences - Core (SDS)
Depositing User: Romeo Molina
Date Deposited: 21 Apr 2016 07:15
Last Modified: 27 Aug 2021 17:26

Actions (login required)

View Item View Item